# SDR 2HGR2022032201

- Difficulty date: March 22, 2022
- Submitted: March 24, 2022
- Operation: General aviation
- Aircraft: N393SG
- Make and model: Cessna 525B
- Aircraft serial: 525B0377
- Aircraft time: 4,136 hours, 2,948 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Gasket
- Part number: 24096150C
- Condition: Worn
- Location: Bleed Valve
- Part time: 2,496 hours, 1,776 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON APPROACH TO KAUS AT 5,000 FEET THE 'BAGGAGE SMOKE' LIGHT ILLUMINATED. POWER WAS SET AT ABOUT 85% TO MAINTAIN ALTITUDE AND ABOUT 210KTS. AT THIS POINT THE CREW DECLARED AN EMERGENCY & REDUCED POWER TO START DESCENDING SLOWING FOR APPROACH. 
AIRPLANE WAS LOOKED OVER, PARKED NORMALLY. THERE WAS NO EVIDENCE OF A FIRE/SMOKE & NO ODOR WAS PRESENT UPON LANDING.
